# SDR 2004FA0000818

- Difficulty date: September 18, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N8323T
- Make and model: Cessna 175C
- Aircraft serial: 17557023
- Engine: Cont GO300E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S116760180
- Condition: Loose
- Location: Carburetor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST POWER ON TAKE OFF, APPROXIMATELY 100 FT IN THE AIR AT 100 MPH, HALFWAY DOWN RUNWAY.  LANDED AT 10 FEET AT END OF RUNWAY.  AIRCRAFT TAKEN BACK TO HANGER, REMOVED ENGINE COWL (TOP).  NOTE:  ENGINE PRIMER LINE TO LEFT AFT CYLINDER BROKEN.  HOSE ASSEMBLY (CARBURETOR TO STRAINER) LOOSE AT CARBURETOR SIDE.  (SW11200408528)
